# SDR IXXA05RNG049S

- Difficulty date: August 18, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 647,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, SKIN DENT AND SCRATCH DAMAGE WAS FOUND ON THE LEFT HORIZONTAL STABILIZER LEADING EDGE AT UPPER PLATING AROUND L/E STATION XFS 146.00.  REMOVED DAMAGE AREA AND DOUBLER WAS INSTALLED IAW EWO ATI 55-05 & EO ATI-071905.  EDDY CURRENT INSPECTION WAS PERFORMED IAW SPM TP-MDC-093K393 PROCEDURE 06-10-01.001 AND NO CRACKS WERE FOUND.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
